MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Codes Device Alarm System (1012); False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/07/2025, it was reported by a sales representative via (b)(4) that an abs-10060 angel centrifuge was producing an "air in line error".This occurred during use.Additional information was provided on 01/10/2025 by the sales representative via (b)(4) where it was stated that this event occurred during a cardiothoracic prp case on (b)(6)2025 that was not completed.An abs-10061t arthrex angel® prp kit was being utilized during this event.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.The reported failure couldn't be replicated.One unpackaged abs-10060 angel prp system centrifuge us serial/batch number (b)(6) was received for evaluation.A visual inspection reveals no significant cosmetic damage, only typical signs of wear and tear.Functional testing was performed by connecting the device and functional testing to see if the reported failure could be replicated.The device was shipped to naples, fl, for evaluation.60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The complaint describes that the system in question, sn (b)(6), displayed an ¿air in line¿ error.This error could not be replicated.No problem found.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21294659
Report Number1220246-2025-00141
Device Sequence Number7585974
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)240626(10)155886
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number155886
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown